# SDR UIEA2019061214463

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,072 hours, 10,468 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 433097001
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT PACK OFF LIGHT INOPERATIVE, BUT WORKS IN TEST. REMOVED AND REPLACED CIRCUIT CARD MODULE IN THE RT PACK OFF SWITCH IAW B767 SWPM 20-84-00. OPS CHECK GOOD AT THIS TIME.
